# SDR CA991208078

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) WHEN THE LANDING GEAR WAS SELECTED DOWN DURING APPROACH, THE INTRANSIT AND GEAR DOWN LIGHTS FAILED TO ILLUMINATE. THE CREW FOUND THE GEAR INDICATION CIRCUIT BREAKER TRIPPED AND RESET IT, AT WHICH TIME THE LIGHTS OPERATED NORMALLY.  MAINTENANCE TRACED THE PROBLEM TO A CHAFED/SHORTED WIRE IN THE LANDING GEAR INDICATION CIRCUIT.
